Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 27, NWS Pueblo, CO

June 11, 2009Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2009, 9:26 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2009, 9:26 PM MDT (03:26 UTC)
Expired
Jun 11, 2009, 10:03 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 8:46 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 120326
SVRPUB
COC061-099-120415-
/O.NEW.KPUB.SV.W.0027.090612T0326Z-090612T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
926 PM MDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
  NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 1015 PM MDT...

* AT 926 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTHWEST OF HARTMAN...OR ABOUT 21 MILES
  NORTHEAST OF LAMAR...AND WAS MOVING TOWARD THE EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARTMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FRIDAY
MORNING FOR SOUTHEAST COLORADO.

&&

LAT...LON 3811 10204 3811 10205 3811 10213 3812 10238
      3830 10238 3833 10203
TIME...MOT...LOC 0327Z 269DEG 20KT 3821 10226

$$
2 follow-up statements
000 
WWUS55 KPUB 120340
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
940 PM MDT THU JUN 11 2009

COC061-099-120415-
/O.CON.KPUB.SV.W.0027.000000T0000Z-090612T0415Z/
PROWERS CO-KIOWA CO-
940 PM MDT THU JUN 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR SOUTHEASTERN KIOWA AND NORTHEASTERN PROWERS COUNTIES...

AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS CENTERED 7 MILES NORTH OF HARTMAN...OR 25 MILES
EAST OF LAMAR...AND WAS MOVING TOWARD THE EAST AT 25 MPH.

LOCATIONS IMPACTED WILL BE RURAL AREAS OF NORTHEASTERN PROWERS
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FRIDAY
MORNING FOR SOUTHEAST COLORADO.

&&

LAT...LON 3811 10204 3811 10205 3811 10213 3812 10238
      3830 10238 3833 10203
TIME...MOT...LOC 0340Z 269DEG 20KT 3821 10218

$$
000 
WWUS55 KPUB 120403
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1003 PM MDT THU JUN 11 2009

COC061-099-120413-
/O.CAN.KPUB.SV.W.0027.000000T0000Z-090612T0415Z/
PROWERS CO-KIOWA CO-
1003 PM MDT THU JUN 11 2009

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN KIOWA AND NORTHEASTERN PROWERS COUNTIES...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FRIDAY
MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3811 10204 3811 10205 3811 10213 3812 10238
      3830 10238 3833 10203
TIME...MOT...LOC 0403Z 269DEG 20KT 3821 10202

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:17 PM MDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 11, 7:17 PM MDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
717 PM MDT THU JUN 11 2009

.SHORT TERM...
QUICK UPDATE TO GRIDS TO REDUCE POPS FOR WRN ZONES TONIGHT...AND
CLEAR WATCH AREA FROM NORTHERN I-25 CORRIDOR INCLUDING PUB AND
COS. ROSE

.PREV DISCUSSION... /ISSUED 329 PM MDT THU JUN 11 2009/

SHORT TERM...
(TONIGHT AND FRIDAY)

..SEVERE WEATHER THREAT THIS AFTERNOON AND EVENING THE MAIN FORECAST
CONCERNS...

SHORTWAVE EVIDENT IN WV PICS AND MODEL PV FIELDS ALREADY MOVING
THROUGH WESTERN COLORADO.  THUNDERSTORMS HAVE ALREADY STARTED
DEVELOPING ACROSS THE MOUNTAINS WITH THE APPROACH OF THIS SYSTEM.
LIMITING FACTOR SO FAR HAS BEEN THE SURFACE HEATING ACROSS THE
PLAINS DUE TO EXTENSIVE AREA OF LOW AND MID CLOUDINESS.  QUITE A BIT
OF DISPARITY BETWEEN THE MODELS TODAY WITH THE PROGGED POSITION OF
THE OLD FRONTAL BOUNDARY. GFS LIFTS IT NORTHWARD TO NEAR THE
ARKANSAS RIVER VALLEY BY LATE AFTN. NAM KEEPS THE FRONT PINNED UP
ALONG THE NRN SLOPES OF THE RATON.  RUC13 SOLN IS MORE IN LINE WITH
THE NAM.  AS OF 18Z...LAPS 3HR PRESSURE CHANGE FIELDS ONLY SHOWING
SOME WEAK PRESSURE FALLS ACROSS SE CO AND KTAD STILL HAS A DEW POINT
OF 52...THOUGH SOME LOWER 40S DEW POINTS ARE STARTING TO APPEAR
ALONG THE CREST OF THE RATON RIDGE IN MESONET STATIONS.  GIVEN ALL
THESE OBSERVATIONS...WILL LEAN FORECAST TOWARDS RUC/NAM SOLNS.
CONVECTION SHOULD ROLL OFF THE MOUNTAINS THROUGH THE AFTN...WITH
LAPSE RATES STEEPENING ALOFT WITH INCOMING SYSTEM...COMBINED WITH
SOME SFC BASED HEATING IN CLOUD BREAKS ALONG THE EASTERN
SLOPES/ADJACENT PLAINS...COULD SEE CAPES OF UP 1000-1500J/KG.  DEEP
LAYER SHEARS RUNNING AROUND 40 KTS...SUPPORTIVE OF SUPERCELL
THUNDERSTORMS.  LCLS ARE LOW...AND WHERE LOW LVL WINDS TURN
EASTERLY...HELICITIES WILL BECOME ENHANCED TO SUPPORT AN ISOLATED
TORNADO THREAT. ALL THIS ACTIVITY CONGEALS INTO AN MCS ACROSS EAST CENTRAL
COLORADO DURING THE EVENING BEFORE EXITING EASTERN CO.  STRATUS
MAKES ANOTHER PUSH INTO SE COLORADO OVERNIGHT WITH ANOTHER CLOUDY
START TO THE DAY ON FRIDAY.

FRIDAY LOOKS A BIT LESS ACTIVE...WITH DRIER AIR MOVING INTO WESTERN
SECTIONS OF THE DISTRICT.  LITTLE TO NO SHORTWAVES EVIDENT IN PV
FIELDS TO HELP ENHANCE TSTORM DEVELOPMENT.  HOWEVER...MOIST AIRMASS
WILL STILL BE BANKED UP ALONG THE EASTERN SLOPES OF THE SE MTS.  BY
AFTN...NAM HAS DEW POINTS DECREASING INTO THE 40S INSTEAD OF THE
50S...SO THERE COULD BE LESS CAPE ACROSS PORTIONS OF THE SE PLAINS.
HOWEVER...AFTERNOON HEATING WILL LIKELY ACT ON THE WESTERN EDGE OF
THE MOISTURE GRADIENT ACROSS THE EASTERN MOUNTAINS TO FIRE OFF
SCATTERED AFTERNOON THUNDERSTORMS.  WITH EASTERLY SFC FLOW BENEATH
MODERATE WESTERLY FLOW ALOFT...DEEP LAYER SHEARS ARE STILL RUNNING
AROUND 50 KTS...SO COULD SEE A SEVERE STORM OR TWO ACROSS THE
EASTERN MOUNTAINS AND ADJACENT PLAINS. THUNDERSTORMS WILL MOVE OFF
INTO THE ADJACENT PLAINS DURING THE LATE AFTERNOON AND EARLY EVENING
WITH BEST THREAT AREA PROBABLY ALONG/NORTH OF THE PALMER DIVIDE.

LONG TERM...
(FRIDAY NIGHT THROUGH THURSDAY)

WILL KEEP THE DISCUSSION BRIEF DUE TO ONGOING SEVERE POTENTIAL.

LONG RANGE MODELS CONTINUE TO MAINTAIN THE PERSISTENT WEATHER
PATTERN ALOFT FOR THE STATE THROUGH THE PERIOD. THAT IS...UPPER
TROUGH REMAINS ANCHORED TO THE WEST COAST...PROVIDING SW FLOW ALOFT
FOR THE 4 CORNERS WITH INTERMITTENT PIECES OF ENERGY RIDING THE FLOW
UP INTO COLORADO. MEANHWILE...OCCASIONAL NORTHERLY SURGES OF SFC HI
PRESSURE AND COOLER MORE MOIST AIR WILL DROP DOWN THE MID-SECTION OF
THE COUNTRY...PROVIDING MOIST LLVL UPSLOPE FLOW ACROSS THE PLAINS.
THEREFORE...THERE WILL REMAIN AT LEAST AN ISOLATED CHANCE FOR
CONVECTION DAY AND NIGHT THROUGH TIL THU. THE PATTERN IS SUCH THAT
THE AREAS WITH THE HIGHEST POTENTIAL WILL CONTINUE TO BE THE
MTS...MORE SO THE CONTDVD...AND THE PALMER DVD/RAMPART RANGE AREA.

PLENTY OF SHEAR...0-6 KM BULK AT 45-55 KTS...AND CAPES OF 1200-NEAR
2000 J/KG ACROSS THE EASTERN PLAINS MEANS SATURDAY STILL LOOKS TO BE
A DAY FOR POTENTIAL SEVERE WX. ENHANCED CAPE SHIFTS FROM THE SE
CORNER AT 15Z...THE I25 CORRIDOR AT 18Z...THEN ALL OF THE PLAINS BY
21Z. ONE OF THE DECIDING FACTORS WILL BE THAT THE MODELS ARE
INDICATING HEALTHY EASTERLY FLOW EARLY MORNING. IF THIS EQUATES TO
THICK AM CLOUD COVER...THINGS MAY HAVE A LONGER TIME TO GET GOING.

AS STATED EARLY...PATTERN REMAINS SOMEWHAT STAGNANT THRU THE
PERIOD...AND AT THIS POINT FINE-TUNING REALLY NEEDS TO BE DONE ON
THE FRONT END. 27

AVIATION...
SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED ACROSS THE AREA THIS
AFTERNOON...WITH LOCALLY HEAVY RAIN...MVFR CIGS...HAIL AND GUSTY
WINDS THE PRIMARY THREATS. A FEW SEVERE THUNDERSTORMS WILL BE
POSSIBLE...WHICH COULD AFFECT THE KCOS AND KPUB TAF SITES BETWEEN
22Z AND 02Z. THUNDERSTORM ACTIVITY WILL LIKELY CONGEAL INTO A
THUNDERSTORM COMPLEX ACROSS EAST CENTRAL AND SOUTHEAST COLORADO
LATE THIS EVENING. IFR TO MVFR STRATUS DECK SHOULD SPREAD BACK
INTO EASTERN CO AFTER 06Z...AFFECTING THE KCOS AND KPUB TAF SITES.
CIGS MAY BREAK A LITTLE SOONER ON FRIDAY. THUNDERSTORMS WILL BE
POSSIBLE AGAIN FRIDAY AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

44/06
Hazardous weather outlook, Jun 11, 7:35 PM MDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
735 PM MDT THU JUN 11 2009

COZ058>089-093>099-130145-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
735 PM MDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT
A BROKEN LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
THROUGH PORTIONS OF KIOWA...BENT...AND PROWERS CONTINUES THROUGH
THIS EVENING. ADDITIONAL STORMS MAY FORM OVER PORTIONS OF BACA AND
LAS ANIMAS COUNTIES...ALTHOUGH THE PROBABILITY IS DECREASING.
HAIL TO THE SIZE OF GOLF BALLS IS POSSIBLE OVER THE SUPERCELL
THUNDERSTORMS IN THIS AREA...AND A BRIEF TORNADO IS ALSO
POSSIBLE.

OVER THE MOUNTAINS...ISOLATED THUNDERSTORMS ARE POSSIBLE. BRIEF
PERIODS OF HEAVY RAIN AND HAIL UP TO 1/2 INCH IN DIAMETER WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY. THE PRIMARY THREATS
FROM STORMS OVER THE MOUNTAINS WILL BE LIGHTNING AND WIND GUSTS TO 40
MPH. OVER THE PLAINS...STORMS COULD BE SEVERE...PRODUCING QUARTER SIZE
HAIL AND WIND GUSTS IN EXCESS OF 60 MPH.

ON SATURDAY...THUNDERSTORMS OVER THE PLAINS COULD BE ESPECIALLY STRONG.
A PASSING UPPER LEVEL DISTURBANCE...COMBINED WITH DEEP MOISTURE AND
STRONG WIND SHEAR COULD RESULT IN TORNADIC SUPERCELLS. THESE STORMS
COULD PRODUCE A TORNADO...IN ADDITION TO HAIL OVER 2 INCHES IN DIAMETER
AND DOWNBURST WIND GUSTS IN EXCESS OF 60 MPH.

.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY OVER KIOWA...PROWERS...BENT...BACA...AND LAS ANIMAS COUNTIES
THROUGH THIS EVENING.

44/06

In the hours before

Local storm report, Jun 11, 7:15 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
715 PM MDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             5 S HASWELL             38.38N 103.16W
06/11/2009  M1.00 INCH       KIOWA              CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jun 11, 7:48 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
748 PM MDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             3 NE FORT LYON          38.13N 103.11W
06/11/2009  M1.75 INCH       BENT               CO   BROADCAST MEDIA

&&

RMG
Local storm report, Jun 11, 7:56 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
756 PM MDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             2 SW HASTY              38.09N 102.99W
06/11/2009  M1.75 INCH       BENT               CO   TRAINED SPOTTER

            VORTEX 2

0620 PM     HAIL             SUGAR CITY              38.23N 103.66W
06/11/2009  M1.75 INCH       CROWLEY            CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jun 11, 7:57 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
757 PM MDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             2 SW HASTY              38.09N 102.99W
06/11/2009  M1.75 INCH       BENT               CO   TRAINED SPOTTER

            VORTEX 2

&&

RMG
Local storm report, Jun 11, 8:07 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
807 PM MDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             E HASTY                 38.11N 102.96W
06/11/2009  M1.00 INCH       BENT               CO   TRAINED SPOTTER

            70 MPH WIND GUSTS. TREE LIMBS DOWN AND SOME WINDOWS
            SHATTERED.

&&

RMG
Local storm report, Jun 11, 9:00 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
900 PM MDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             8 S LAMAR               37.96N 102.62W
06/11/2009  M2.50 INCH       PROWERS            CO   TRAINED SPOTTER

            NUMEROUS REPORTS. TRAFFIC ON HWY 287 STOPPED DUE TO
            CONSTRUCTION...SEVERAL VEHICLES TRAPPED IN LARGE HAIL.
            PER SPOTTER NETWORK.

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:06 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero54 min
Jun 11, 6:16 PM MDTTornado WarningPUBBent, Crowley, Otero59 min
Jun 11, 6:21 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo16 min
Jun 11, 6:51 PM MDTTornado WarningPUBBent, Crowley, Otero54 min
Jun 11, 6:58 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers62 min
Jun 11, 7:13 PM MDTTornado WarningPUBBent, Otero20 min
Jun 11, 7:40 PM MDTTornado WarningPUBBent, Prowers53 min
Jun 11, 8:30 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers60 min
Jun 11, 9:10 PM MDTTornado WarningPUBProwers37 min
Jun 12, 4:18 PM MDTSevere Thunderstorm WarningPUBEl Paso57 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.